The neurologist we saw to get the results of the sleep study says sertraline (the generic for zoloft) can cause restless legs, so that medication will be reduced in order to start him on a new medication for his anxiety disorder. Also, what is so scary is Christopher’s heart rate dropped below 30 beats per minute o the night of the sleep study. He is taking clonodine to put him to sleep (which has never worked to keep him to sleep). He was at the maximum dose of .4mg. I called the psychiatrists office immediately; he was decreased to .2mg as he has to be taken off in stages. We hope to meet with the doctor Monday in order to go to the next phase of getting him off the clonodine and the sertraline.
We finally seemed to get his medicine somewhat in tune to what he needs for his mood disorder and the ADHD; now to have to make the other changes is somewhat frustrating. Sure would appreciate your prayers over the next few day and even weeks as his little body takes on more changes.
Thanks a bunch!
Continuing to trust in Him,